# SDR DL72W990612

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1213 & 1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK TORQUE BOX VERT WEB FS 1213 RT SIDE.  SEVERAL SMALL CRACKS LIGHTENING HOLE ON TORQUE BOX VERT WEB AT FS 1231 RT SIDE.  REPAIRED PER MM 53-11-0 PG 833.  ROUTED CRACKS PER MM 53-11-0 PG 828.
